Submit a question to our community and get an answer from real people.
Submit

I have had my mirena IUD for almost 3 months now, getting a period every month.. but this month my period blood is a weird brown/red color.

I'm not completely concerned, but I would really appreciate some reassurance . I have had a pregnancy but haven't given birth. Sorry for the personal details but I really need to know.

Report as

Brown/ red discharge while using Mirena IUD is one of its most common side effects. It is caused by hormonal disturbances or vaginal infections. If the discharge causes discomfort, then you should visit your doctor for more help. Go to http://www.women-health-info.com/490-Brown-discharge-Mirena.html for details.

Helpful (1) Fun Thanks for voting Comments (2)
Report as
Infections? Like an STI? Cause my partner and I have both been checked and we're clean.. Or do you mean something like a urinary tract infection type of thing? Because I do In fact have one right now.
Report as
The brownish red period blood does not have a foul odor, and the website says it usually does.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer